Posted by: Wes | 2011-11-25


Hi Doctor

I have had the flue now for about a week and a half, after 3 days i went to the clinic and they diagnosed me with a respiratory infection. they gave me flued tablets and put me on a antibiotics course. my question is? why is it that i still have a running nose and have flem in my chest 3 days after i finished the antibiotics course. should there be a thought of concern or is it normal to stil have the flue. would appreciate your feeback

Kind regards


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Flu like symptoms can take weeks to disappear. The course of antibiotics that you took was not for the treatment of flu but rather to prevent complications, like secondary bacterial infection of the airways. I suggest strict bedrest, as well as good hydration with clear liquids.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.